GENERIC STABILITY OF THE SOLUTIONS SET FOR GENERALIZED VECTOR VARIATIONAL-LIKE INEQUALITY

Luo Qun;Xiao Hong DENG;Tian Xiang SUN

Journal of Systems Science and Mathematical Sciences ›› 1999, Vol. 19 ›› Issue (4) : 447-452.

PDF(288 KB)
PDF(288 KB)
Journal of Systems Science and Mathematical Sciences ›› 1999, Vol. 19 ›› Issue (4) : 447-452. DOI: 10.12341/jssms09762
论文

GENERIC STABILITY OF THE SOLUTIONS SET FOR GENERALIZED VECTOR VARIATIONAL-LIKE INEQUALITY

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 1999, 19(4): 447-452 https://doi.org/10.12341/jssms09762

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(288 KB)

Accesses

Citation

Detail

Sections
Recommended

/